# SDR AALA202511186754

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N441UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10684
- Aircraft time: 15,778 hours, 4,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D240060001
- Part serial: Y27657
- Condition: Faulted
- Location: Zone 700
- Part time: 15,777 hours, 4,289 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED BRAKES ALTN L(R) RELEASED MESSAGE DISPLAYED ON GEAR EXTENSION. FLIGHT CREW WENT AROUND AND RAN SUPPLEMENTAL PROCEDURES. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PROCEDURES PER TSM 32-43-00-810-825-A FAILURE OF THE ALTERNATE BRAKE SERVO VALVE AND FOUND FAULTY MANIFOLD ALTERNATE BRAKE RIGHT 2852GM, REPLACED MANIFOLD AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-43-32 WITH NO FURTHER DEFECTS NOTED,
